Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Cyst on the face that fills constantly and leaks. No advancement with any treatment. What should be done?

i have a cyst on my face that wont stop filling up and leaking, had it for over 2 years ive been to the doctors and nothing seems to work ive had oxytecrocycline, flucloxacilin duac gel and loads of others and none seem to work. its contstantly changing size but it wont pop it will only leak a small amout of puss. can you please advise on what i should do. thanks in advance
Asked On : Thu, 14 Feb 2013
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response

You are having cyst on face.

It may be acne cystica.

Frequently you get infected.

You take antibiotics for few weeks along with antiinflammatory drugs.

After clearing of bacterial infection, you take intra lesional steroid injection.

Triamcinolone 10 mg. at 1 week interval .. Till the cyst subside.

If no response, you may go for surgical excision.

You consult dermatologist.

You will get good result...ok


Dr. Ilyas Patel MD
Answered: Fri, 19 Jul 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor